# SDR SWAA2021072687890

- Difficulty date: June 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 539 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON OPEN HOLE LOC BS 539 RH AND STR-22R ; 2021-269908 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 25MAR22; [02] EA 21-153-01821 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005KZZF.; [03] RAISED NEW FAULT TTG8Q005KZZF TO REPAIR CRACK; [04] RAISED NEW FAULT TTG8Q005KZZF TO REPAIR CRACK
